Access count of this item: 0

Files in This Item:
There are no files associated with this item.
Title: Equilibrium Price Dispersion in a Matching Model with Divisible Money (Mathematical Economics : Aspects of Equilibrium Theory)
Authors: Kamiya, Kazuya
Sato, Takashi
Author's alias: 神谷, 和也
佐藤, 崇
Issue Date: May-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1264
Start page: 55
End page: 82
URI: http://hdl.handle.net/2433/42050
Appears in Collections:Mathematical Economics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.